# SDR DALA2023121110133

- Difficulty date: February 3, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N381DN
- Make and model: Boeing 737832
- Aircraft serial: 30350
- Aircraft time: 74,613 hours, 29,693 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: None
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2613157) DURING THE ORIGINAL INSTALLATION OF THE IDTV INSTALLATION THE INSTALLATION JIG WAS INCORRECTLY LOCATED SEVEN INCHES FORWARD OF THE CORRECT LOCATION RESULTING IN MULTIPLE PLUGGED FASTENER LOCATIONS AND ENLARGED REINFORCING DOUBLERS. DAMAGE WAS REPAIRED PER ERA 605566-14.
